MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-RESPIRATORY ICU BRONCHOSCOPY

Medline Industries, LP MEDLINE; DBD-RESPIRATORY ICU BRONCHOSCOPY
Catalog Number DYKE1973
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have received the broch kits improperly packaged.The entire case was received like this.".
 
Additional Manufacturer Narrative
The account reported finding open perforation pouch, and the complaint transcript states the issue did not occur during use and no injury occurred.Photos were provided for evaluation; finished good production records, finished good pack build, and trending were reviewed.The photos demonstrate the clear perf bags visibly open on the seam of the two sides of the bag, confirming the reported issue.Based on the complaint details, the pouch was damaged on an outside source at some point during production, transit, or storage; although the reported issue was confirmed, medline was unable to determine at what point the damage occurred, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-RESPIRATORY ICU BRONCHOSCOPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50884953
Report Number1417592-2026-50105
Device Sequence Number10744751
Product Code OGR
UDI-Device Identifier10195327691905
UDI-Public10195327691905
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYKE1973
Device Lot Number25FLA691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown